Alert archive / Kansas / Flood Watches in 2006
Flood Watch 2, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at Aug 31, 2006, 10:18 PM CDT for 6 counties in Kansas. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2006, 10:18 PM CDT (03:18 UTC)
- Expired
- Sep 1, 2006, 9:20 PM CDT
- In force
- 23 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Ellis County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDDC 010318 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1018 PM CDT THU AUG 31 2006 ...THUNDERSTORMS PRODUCING PERIODS OF HEAVY RAIN CAN BE EXPECTED OVERNIGHT... .THUNDERSTORMS MOVING INTO WESTERN KANSAS OUT OF COLORADO WILL INCREASE IN AREAL COVER OVERNIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY. THESE STORMS ARE EXPECTED TO BEGIN TO TAPER OFF TOWARDS DAYBREAK. KSZ030-031-045-046-065-066-011130- /O.NEW.KDDC.FA.A.0002.060901T0318Z-060901T1200Z/ /00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED... BURDETT...ST. JOHN...STAFFORD...HUDSON 1018 PM CDT THU AUG 31 2006 ...FLOOD WATCH IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH IN SOUTH CENTRAL KANSAS...PAWNEE AND STAFFORD IN WEST CENTRAL KANSAS...NESS AND TREGO. * UNTIL 7 AM CDT FRIDAY * RAINFALL TOTALS IN EXCESS OF THREE INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED OVERNIGHT AS THUNDERSTORMS CROSS MUCH OF WESTERN AND CENTRAL KANSAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ 18
3 follow-up statements
000 WGUS63 KDDC 010920 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 420 AM CDT FRI SEP 1 2006 ...ADDITIONAL HEAVY RAIN EXPECTED OVER ALREADY SOAKED GROUNDS... .THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON INTO THIS EVENING...WITH HEAVY RAINFALL POSSIBLY EXTENDING INTO THE OVERNIGHT HOURS FRIDAY NIGHT. AN ADDITIONAL ONE TO THREEE INCHES IS EXPECTED TO FALL OVER PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL KANSAS FROM THIS SECOND ROUND OF SHOWERS AND THUNDERSTORMS. KSZ030-031-045-046-065-066-011730- /O.EXT.KDDC.FA.A.0002.000000T0000Z-060902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED... BURDETT...ST. JOHN...STAFFORD...HUDSON 420 AM CDT FRI SEP 1 2006 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH IN SOUTH CENTRAL KANSAS...PAWNEE AND STAFFORD IN WEST CENTRAL KANSAS...NESS AND TREGO. * UNTIL 7 AM CDT SATURDAY * ADDITIONAL RAINFALL OF ONE TO THREE INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT AS THUNDERSTORMS DEVELOP AND MOVE INTO WEST CENTRAL AND SOUTH CENTRAL KANSAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ UMSCHEID
000 WGUS63 KDDC 011904 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 204 PM CDT FRI SEP 1 2006 ...ADDITIONAL RAIN EXPECTED OVER ALREADY SOAKED GROUNDS... .ADDITIONAL RAIN SHOWERS ARE EXPECTED TONIGHT AND SOME FLOODING IS POSSIBLE. KSZ030-031-045-046-065-066-020500- /O.CON.KDDC.FA.A.0002.000000T0000Z-060902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED... BURDETT...ST. JOHN...STAFFORD...HUDSON 204 PM CDT FRI SEP 1 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH IN SOUTH CENTRAL KANSAS...PAWNEE AND STAFFORD IN WEST CENTRAL KANSAS...NESS AND TREGO. * THROUGH SATURDAY MORNING RAIN AMOUNTS ARE EXPECTED TO BE FAIRLY LIGHT...BUT ANY ADDITIONAL RUNOFF COULD CAUSE SOME FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KDDC 020220 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 920 PM CDT FRI SEP 1 2006 ...FLOOD THREAT DIMINISHING OVERNIGHT... .THUNDERSTORM ACTIVITY OVER FAR SOUTHERN KANSAS AND EASTERN COLORADO WILL MOVE SOUTH OVERNIGHT. THIS SHOULD KEEP THE HEAVIEST RAINFALL AMOUNTS TO THE SOUTH AND WEST OF THE WATCH AREA. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE BEHIND A COLD FRONT THAT WILL MOVE THROUGH LATE TONIGHT. HOWEVER...RAINFALL AMOUNTS WILL BE LIGHT AND THE THREAT FOR FLOODING WILL BE MINIMAL. KSZ030-031-045-046-065-066-020330- /O.CAN.KDDC.FA.A.0002.000000T0000Z-060902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED... BURDETT...ST. JOHN...STAFFORD...HUDSON 920 PM CDT FRI SEP 1 2006 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELED. CONDITIONS HAVE REMAINED DRY FOR MUCH OF THE AFTERNOON AND HEAVY RAIN IS EXPECTED TO REMAIN SOUTH AND WEST OF THE AREA. ANY ADDITIONAL RAINFALL IS EXPECTED TO BE SPOTTY AND LIGHT AND WILL NOT PRODUCE FLOODING. $$ 26
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at Aug 31, 3:20 AM CDT, 18 hours 58 minutes earlier.
Area forecast discussion, Aug 31, 3:20 AM CDT, 18 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 320 AM CDT THU AUG 31 2006 .DISCUSSION... DAYS 1-2... NOT SHORT OF CHALLENGES THIS MORNING IN TRYING TO SORT OUT THE FCST THROUGH 12Z SATURDAY. IT REALLY ISNT A MATTER OF IF IT WILL RAIN THROUGH SAT MORNING...BUT WHEN/HOW MUCH/HOW MANY ROUNDS. IT CERTAINLY WONT BE CONTINUOUSLY RAINING THROUGH THE PERIOD...BUT THERE ARE STRONG SIGNALS OF AT LEAST TWO COHERENT EPISODES OF CONVECTIVE PCPN IMPACTING WESTERN KANSAS. 31/00Z ANALYSIS SHOWED QUITE THE BAROCLINIC SYSTEM MOVING THROUGH THE NORTHERN ROCKIES. STRONG H7 COLD FRONT WAS PUSHING THROUGH WESTERN MT AND NORTHWESTERN WY WITH NEW OCCLUSION DEVELOPING AROUND GREAT FALLS. 00Z 850MB AND SFC OBS SHOWED COLD FRONTOGENESIS OCCURRING IN THE LOW LEVELS OVER SOUTH CENTRAL THROUGH EAST CENTRAL MT. BY 06Z...VERY STRONG SFC FGEN OCCURRING IN SOUTHEASTERN MT WITH 40-45 KNOT WIND GUSTS OUT OF THE NORTHWEST OCCURRING OVER A LARGE PORTION OF EASTERN MT. THIS FRONT AT THE SURFACE WILL CHARGE SOUTH REACHING THE CHEYENNE RIDGE AREA BY 15Z...EXTENDING NORTHEAST INTO NORTH CENTRAL NEB. 00Z ANALYSIS AND WV LOOP ALSO SUGGESTED AN IMPORTANT 200MB SUBTROP JET STREAK FROM SOUTHERN CAL INTO WESTERN CO. THIS JET IS SHOWN BY NAM/GFS/UKMET TO NOSE INTO WEST CENTRAL KS BY LATE THIS AFTN...PROVIDING ENHANCED LIFTING COINCIDENT WITH THE SOUTHWARD MOVING FRONT. THE FRONT SHOULD SLOW DOWN THIS AFTERNOON DUE TO BOTH DYNAMIC AND DIURNAL EFFECTS. BY 21Z SHOULD SEE FAIRLY VIGOROUS CONVECTIVE DEVELOPMENT ALONG THE FRONT NEAR THE I-70 CORRIDOR OF EAST CENTRAL CO INTO FAR NORTHWEST KS. BOTH THE NAM/GFS SHOW LOWER TO MID 60S SFC TDS, WHICH I COULD SEE SOME SUPPORT FOR GIVEN THE SIGNIFICANT INCREASE IN LOW LEVEL CONVERGENCE BY 21-00Z. THIS WILL INCREASE SBCAPE FAIRLY SIGNIFICANTLY TO NEARLY 2500 J/KG OVER A LARGE CHUNK OF SW KS. REALLY INTERESTING WIND SHEAR PROFILE. TRADITIONAL 500MB WIND VECTOR PROXY FOR TOP OF DEEP LAYER (0-6KM AGL) SHEAR DEPTH WONT TELL THE STORY TODAY GIVEN TALL SBCAPE PROFILES (EL ALMOST 11 TO 12KM AGL. ABOVE 500MB...FLOW INCREASES DRAMATICALLY SUCH THAT 0-8KM AGL SHEAR VECTOR MAGNITUDE WILL BE AROUND 50-65 KNOTS. CONVECTIVE MODE THIS AFTERNOON SHOULD BE SUPERCELLS GIVEN THIS THERMODYNAMIC AND SHEAR PROFILE FROM 21Z TO 00Z. IF SUPERCELLS CONTINUE PAST 00Z...AN ATTENDANT TORNADO THREAT WILL EXIST AS 0-1KM SR RAMPS UP DRAMATICALLY AS LOW LEVEL WINDS INCREASE AT THE SURFACE AND JUST ABOVE. THINK A FAIRLY DECENT CONVECTIVE HIGH WIND THREAT AND LARGE HAIL THREAT WILL PERSIST THROUGH 06Z DEPENDING ON MODE. THINK THAT AN ORGANIZED MCS SHOULD MATERIALIZE PUSHING THE THREAT MORE OVER TO WIND AND VERY HEAVY RAIN BY LATE EVENING. WILL GO WITH 70 TO 90 POPS OVER NORTHERN CWA TONIGHT WITH 50-70 SOUTH OF THE ARK MAINLY AFT MIDNIGHT. FRIDAY-FRI NIGHT...DIFFICULTIES HERE DEPENDING ON REMNANTS OF EXPECTED LARGE MCS. THERE COULD BE SO MUCH REMNANT CLOUD COVER AND LOW LEVEL MOISTURE THAT WE WONT ESCAPE LOWER-MID 70S...WHICH IS WHAT THE GOING FCST HAS. I REALLY CANNOT FIND MUCH DISAGREEMENT TO THAT...AND WILL NOT CHANGE MUCH AT ALL. WARMEST TEMPS MAY BE OUT IN THE WESTERN ZONES NEAR CO BORDER IF ANY SUN CAN COME OUT AT ALL. THE MAIN NORTHERN PLAINS TROUGH AXIS WILL STILL BE OVER THE WESTERN DAKOTAS...WHICH WILL USHER SOUTH ANOTHER COLD SURGE LATE IN THE DAY. ALL THE MODELS SHOW A SECONDARY FRONT MOVING SOUTH LATE AFTN. REALLY TOUGH TO FIGURE OUT HOW MUCH PCPN WILL DEVELOP WITH THIS SECOND WAVE...BUT BELIEVE ENOUGH FORCING FOR LIFT WILL BE INVOLVED WITH LOW LEVEL FRONTOGENESIS AND JET STREAK DYNAMICS TO SUPPORT CONVECTION...MAINLY LATE AFTERNOON INTO THE EVENING FRIDAY. -UMSCHEID DAYS 3-7... NO CHANGES TO GOING FCST ATTM. && .PRELIMINARY POINT TEMPS/POPS... DDC 90 62 74 55 / 0 70 50 50 GCK 91 61 75 54 / 20 90 50 60 EHA 92 60 77 55 / 10 60 40 60 LBL 91 61 76 55 / 0 60 50 50 HYS 85 62 72 56 / 10 90 40 40 P28 88 65 73 60 / 0 70 60 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/06
Hazardous weather outlook, Aug 31, 12:54 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1254 PM CDT THU AUG 31 2006 KSZ078-087>089-011000- CLARK-COMANCHE-FORD-MEADE- 1254 PM CDT THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT FROM NORTHWEST OKLAHOMA TO EAST CENTRAL COLORADO WILL ACT AS THE FOCUS FOR ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS. THERE IS A SLIM CHANCE THAT ONE OF THEM COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BUT THEY WILL BE MAINLY NORTHEAST OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION FRIDAY NIGHT BRINGING COOLER AND DRIER AIR TO THE REGION. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. KSZ043-044-061>063-074>077-084>086-011000- FINNEY-GRANT-GRAY-HAMILTON-HASKELL-KEARNY-LANE-MORTON-SCOTT-SEWARD- STANTON-STEVENS- 1254 PM CDT (1154 AM MDT) THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER EAST CENTRAL COLORADO AFTER 400 PM CDT AND IS EXPECTED TO MOVE SOUTH ACROSS FAR SOUTHWEST KANSAS TONIGHT. VERY HEAVY RAINS DAMAGING WINDS AND HAIL ARE LIKELY WITH THE COMPLEX. A WARM FRONT FROM NORTHWEST OKLAHOMA TO EAST CENTRAL COLORADO WILL ACT AS THE FOCUS FOR ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION FRIDAY NIGHT BRINGING COOLER AND DRIER AIR TO THE REGION. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 9:00 PM CDT. KSZ030-031-045-046-064>066-079>081-090-011000- BARBER-EDWARDS-ELLIS-HODGEMAN-KIOWA-NESS-PAWNEE-PRATT-RUSH-STAFFORD- TREGO- 1254 PM CDT THU AUG 31 2006 .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT FROM NORTHWEST OKLAHOMA TO EAST CENTRAL COLORADO WILL ACT AS THE FOCUS FOR ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS. ONE OR TWO OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION FRIDAY NIGHT BRINGING COOLER AND DRIER AIR TO THE REGION. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 4:00 PM CDT. JOHNSON
In the hours before
Special weather statement, Aug 31, 7:53 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 753 PM CDT THU AUG 31 2006 KSZ031-010145- ELLIS- 753 PM CDT THU AUG 31 2006 ...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CATHERINE...MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN ELLIS COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3912 9957 3890 9956 3886 9905 3912 9905 RITTERLING
Special weather statement, Aug 31, 9:05 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 905 PM CDT THU AUG 31 2006 KSZ031-010245- ELLIS- 905 PM CDT THU AUG 31 2006 ...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY... AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF ZURICH...OR 13 MILES NORTHEAST OF ELLIS. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3912 9958 3899 9956 3882 9905 3913 9905 RITTERLING
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:53 PM CDT | Special Weather Statement | DDC | Ellis | 52 min |
| Aug 31, 9:05 PM CDT | Special Weather Statement | DDC | Ellis | 40 min |
| Aug 31, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 45 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.